HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Lightlike flat geometry of spacelike submanifolds in Lorentz-Minkowski space

Files in This Item:
IJGMMP11_1450049.pdf641.98 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Lightlike flat geometry of spacelike submanifolds in Lorentz-Minkowski space
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Kasedou, Masaki Browse this author
Keywords: Lorentz-Minkowski space
canal spacelike submanifold
lightcone Gauss maps
lightcone pedal hypersurface
Lagrangian/Legendrian singularities
Issue Date: May-2014
Publisher: World Scientific Publishing
Journal Title: International Journal of Geometric Methods In Modern Physics
Volume: 11
Issue: 5
Start Page: 1450049
Publisher DOI: 10.1142/S0219887814500492
Abstract: In this paper, we investigate differential geometry on spacelike submanifolds in Lorentz-Minkowski space from the viewpoint of contact with lightlike hyperplanes. It is called the lightlike flat geometry which has been well established for the codimension-two case. In order to develop the theory for the general codimension-case, we introduce the notion of codimension-two spacelike canal submanifolds which is a main tool in this paper. We apply the theory of Lagrangian/Legendrian singularities to codimension-two spacelike canal submanifolds and obtain the relation with the previous results on the codimension-two case.
Rights: Electronic version of an article published as [International journal of geometric methods in modern physics, 11, 5, 2015, 1450049 [35 pages]] © [copyright World Scientific Publishing Company]
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University